ADVERTISEMENT

Q. Got a TT shot after a fall and having more muscle and body pain. Why?

Answered by
Dr. Anshuman Srivastava
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 06, 2018 and last reviewed on: Oct 09, 2018

Hi doctor,

I am a girl of 20. Three days back, I had a fall from my motorbike on the road. I had some superficial bruises on my right leg and muscle pain on the right side of my body. I took a tetanus shot from my physician. I had Paracetamol 500 mg twice a day for two days to get relief from body pain. But, from the minute I got my TT shot in my left hip, it pains a lot. Gradually, the pain increases and my whole lower limb started paining. My muscle pain in the right side was lowering gradually, but the pain due to the shot increased. The injection site shows redness, swelling and a lump like feeling. I feel very tired, feverish and could not sit and work. I thought this is the muscle pain and so continued with Paracetamol. Yesterday, the pain was severe. As I had severe joint pain and tiredness, my family doctor prescribed me to take Avil 25 mg and Paracetamol 650 mg twice a day. After taking that medicine too, my pain still did not get relieved. I gave an ice massage to the swelling. Today, my left lower limb has a few blood clots like feeling, which pains when I press. If I walk a little, then I feel restless, giddy and tired. But, my pain due to the fall is gradually decreasing. Please give me a quality advice on the same. Thank you.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • Tetanus injections cause pain and localized swelling. This is the reason for your trouble after getting a tetanus shot.
  • The body and muscle pain, which you are describing, seems to be injury related and they are subsiding too.
  • You need to have anti-inflammatory medicines as Paracetamol might not be sufficient enough to relieve pain in muscles.
  • I suggest Voveran SR (Diclofenac Sodium) tablet 75 or 100 mg once a day and Chymoral forte (trypsin and chymotrypsin) twice a day for three days.
  • Get your blood pressure checked. Also, get a complete blood count if you have a fever. Have plenty of fluids and electrolytes.

For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What is the treatment for facet hypertrophy?

.. mentioned that you are 28 years of age and have continuous lower back pain which I think is not responding to the medications and conservative management. Normally at this age, conservative management in the form of anti-inflammatory medications, ...   Read full

Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

.. through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regul...   Read full

Can tablet Diclomol decrease platelet count?

.. your question and I understand your concern. Tablet Diclomol (combination of Diclofenac and Paracetamol) is an NSAID (nonsteroidal anti-inflammatory drug) and an antipyretic. It will help to decrease the fever very well.  It has an adverse ef...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.